Fuzzy Maximal Sub-Modules

  • Maysoun A. Hamel Department of Mathematics, Ibn-Al-Haitham College of Education, University of Baghdad, Baghdad, Iraq
  • Hatam Y. Khalaf Department of Mathematics, Ibn-Al-Haitham College of Education, University of Baghdad, Baghdad, Iraq
Keywords: (Simple, Semisimple) Fuzzy Modules, Quotient Fuzzy Modules, Maximal Fuzzy Submodule

Abstract

In this paper, we introduce and study the notions of fuzzy quotient module, fuzzy (simple, semisimple) module and fuzzy maximal submodule. Also, we give many basic properties about these notions.

Published
2020-05-28
How to Cite
Hamel, M. A., & Khalaf, H. Y. (2020). Fuzzy Maximal Sub-Modules. Iraqi Journal of Science, 61(5), 1164-1172. https://doi.org/10.24996/ijs.2020.61.5.24
Section
Mathematics